# SDR ALG2003F00033

- Difficulty date: July 19, 2002
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- Engine: Allsn 250C47B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Angle
- Part number: 407023800119
- Condition: Cracked
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DAILY INSPECTION, CRACKED IN RADIUS DUE TO POOR FIT.  LEFT LOWER SUPPORT ANGLE FOR HORIZONTAL STABILIZER.  TB 4070133 WAS CW AT THIS DATE.
